# SDR IXXA0000028

- Difficulty date: July 18, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 80,263 hours, 31,349 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adj
- Location: Lt Mlg
- Part time: 80,263 hours, 31,349 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM PDX TO TOL, THE LANDING GEAR DOOR AND GEAR UNSAFE WARNING LIGHTS ILLUMINATED AFTER GEAR RETRACTION.  THE FLIGHT CREW CYCLED THE GEAR, PERFORMED AN UNSUCCESSFUL GEAR UP LATCH CHECK, THE WARNING INDICATIONS REMAINING THE SAME.  THE FLIGHT RETURNED TO PDX FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT, ADJUSTED THE LEFT MAIN GEAR ACTUATOR IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  MAINTENANCE PERFORMED A SUCCESSFUL OPERATIONAL CHECK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
